Adol Caplet

Pain Reliever, Fever Reducer 500mg

Caplets Paracetamol

Read all of this leaflet carefully before you start taking this medicine.

  • Keep this leaflet. You may need to read it again.
  • If you have any further questions, ask your doctor or pharmacist.
  • This medicine has been prescribed for you. Do not pass it on to others. It may harm them, even if their symptoms are the same as yours.
  • If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

In this leaflet:

1. What adol is and what it is used for

2. Before you take adol

3. How to take adol

4. Possible side effects

5. How to store adol

6. Further information

1. What adol is and what it is used for

adol caplets are used for the relief of headache, tension headache, migraine, backache, rheumatic and muscle pain, toothache and period pain.

They also relieve sore throat and the fever, aches and pains of colds and flu and are recommended for the relief of pain due to mild arthritis.

The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever.

2. Before you take adol

Do not take adol if you:

  • if you have ever had an allergic reaction to paracetamol or to any of the other ingredients (listed in Section 6)
  • if you are taking other medicines containing paracetamol.

Ask your doctor before you take this medicine:

  • if you have liver or kidney disease, including alcoholic liver disease
  • if you suffer from mild arthritis and need to take painkillers every day.

If you are taking other medicines

Talk to your doctor or pharmacist before taking these caplets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick]) or colestyramine (to lower blood cholesterol). If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding.  But you can still take occasional doses of adol caplets at the same time as anticoagulants.  

Pregnancy and Breast feeding

Talk to your doctor before taking adol if you are pregnant. You can take this product whilst breast feeding.

3. How to take adol

Always take adol exactly as your doctor has told you. You should check with your doctor or pharmacist if you are not sure.

For oral administration and short term use only

Dosage:

  • Adults and children aged 12 years and over: Swallow 2 caplets every 4 hours as needed. Do not take more than 8 caplets in 24 hours.
  • Children aged 6 to 12 years:

Give ½ to 1 caplet every 4 hours as needed.

Do not give more than 4 caplets in 24 hours.

Do not give for more than 3 days at a time unless your doctor tells you to.

  • Do not take more frequently than every 4 hours.
  • Do not take more than the recommended dose.
  • Do not give to children under 6 years.

If you take too many Caplets

Immediate medical advice should be sought in the event of an overdose, even if you feel well. This is because of the risk of delayed, serious liver damage.

If your symptoms continue or your headache becomes persistent, see your doctor.

If you have any further questions on the use of this medicine, ask your doctor or pharmacists.

4. Possible side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Stop taking the medicine and tell your doctor immediately if you experience:

  • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
  • Skin rash or peeling, or mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

To report any side effect(s):

The National Pharmacovigilance and Drug Safety Center (NPC)

Fax: +966-11-205-7662

Call NPC at +966-11-2038222

Exts: 2317-2356-2340.

Reporting Hotline: 19999

E-mail: npc.drug@sfda.gov.sa

Website: www.sfda.gov.sa/npc

Other GCC States: Please contact the relevant competent authority

5. How to store adol

  • Keep this medicine out of the reach and sight of children.
  • Store below 30°C.
  • Do not use adol after the expiry date which is stated on the carton and blister. The expiry date refers to the last day of that month.
  • Do not use adol if you notice any visible sign of deterioration.
  • Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. Further information 

What adol contain

The active substance is paracetamol.

Each caplet contains: Paracetamol   500mg.

Excipients: Pregelatinized starch, maize starch, microcrystalline cellulose, polyvinyl pyrollidone, colloidal silicon dioxide, croscarmellose sodium, talc (purified), and magnesium stearate.

What are the available packs of adol

adol caplets are available in  packs of 24 caplets.

Marketing Authorization Holder and Manufacturer

Alpha Pharma

King Abdullah Economic City, Rabigh. Saudi Arabia

Email:  regulatory@alphapharma.com.sa

Tel: +966 12 21 29013

THIS IS A MEDICAMENT   Medicament is a product which affects your health, and its consumption contrary to instructions is dangerous for you.Follow strictly the doctor’s prescription, the method of use and the instructions of the pharmacist who sold the medicament.The doctor and the pharmacist are experts in medicines their benefits and risks.Do not by yourself interrupt the period of treatment prescribed for you.Do not repeat the same prescription without consulting your doctor. Keep all medicaments out of reach of the children. Council of Arab Health Ministers, Union of Arab Pharmacists